Blood Disorders - can warfarin cause hair to thin extremely fast?

Question is Closed Report Mark as Favorite

Responses (1)

25 Apr 2010

Alopecia (hair loss) has been reported as a rare / infrequent side-effect of warfarin.
Talk to your doctor.

See: http://www.drugs.com/sfx/warfarin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Pulmonary Hypertension - warfarin or coumadin therapy?

Is coumadin therapy covered for pulmonary hypertension or pulmanary embolism?

3 answers 22 Nov 2009

Was put on warfarin three months ago?

due to a luminary embolism, after giving birth, my INR has never really been on target since coming out of hospital, I had a large period a few weeks ...

1 answer 20 Apr 2013

Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?

... embolism. My FMP said I should get off Warfarin after 4 years since one incidence of unexplained pulmonary embolism. What is the indicated term ...

3 answers 29 Nov 2013